Affordable Access

Publisher Website

The Sharp Maximal Function on Spaces of Generalized Homogeneous Type

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
150
Issue
1
Identifiers
DOI: 10.1006/jfan.1997.3113

Abstract

Abstract The notion of spaces of a generalized homogeneous type is developed in [2]. In this paper, we introduce the sharp maximal function in this general setting, and establish the equivalence of the L p norms between the sharp maximal function and the Hardy–Littlewood maximal function, as well the John–Nirenberg type inequalities. As applications, we discuss the concepts of the class of BMO functions and Hardy spaces, and apply our BMO–Hardy space theory to the study of singular integral operators

There are no comments yet on this publication. Be the first to share your thoughts.